# SDR DU4R2006652

- Difficulty date: October 15, 2006
- Submitted: November 7, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N683DA
- Make and model: Boeing 757232
- Aircraft serial: 27103
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1480-1500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/O 291025, NR 25180 CORROSION AT BS 1480 TO 1500 S-27R INTERCOSTAL UPPER AND INNER SURFACE.CUT OUT CORRODED INTERCOSTAL CAP. FABRICATED AND INSTALLED REPAIR INTERCOSTAL CAP 18.8750 INCH X 2 INCHES FROM 7075-T6 .050 INCH IAW SRM 51-30-01, 51-20-01 AND 51-40-02.
